# SDR UALA2011070103235

- Difficulty date: June 29, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 82,149 hours, 9,323 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 1 FIRE LOOP A FAILS CMC TEST, ACTIVE EXISTING FAULT AND STATUS MSG PRESENT.  MAINT MSG 26020.  NR 1 ENGINE CONNECTOR D8450P REQUIRES REPLACEMENT AS THERE IS A INTERNAL PIN SHORT (CONFIRMED ORD ON SHORT) NEW CONNECTOR ON AOG Y0640, WD 26-11-13.  REPLACED CONNECTOR D8450P NEEDS TO BE SECURED AND SAFTIED.  T-FITTING ADJACENT TO FLEX CONDUIT ALSO REMOVED FOR ACCESS TO REPLACE CONNECTOR.  SECURED CONNECTOR AND INSTALLED T-FITTING.  FIRE TEST PASSED AFTER ACP OF SEQ 1492132.  OP-CHECK ACP ON SMC 83.
